Aa
A
A
Close
Avatar_universal
Rivatril causes aggression?
I have dystonia and got Rivatril (0.5 mg) for it. I have taken half a pill for two times (separated by no-pill-day). I am aggessive and anxious with tight muscles. I had tremor and thought that Rivatril could abolish the tremor. No, next morning I had tremor again. Now I don't want to continue taking the medicine.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Rivatril causes aggression?
Submit Answer
A
A
Recent Activity
675718_tn?1449992146
Blank
drifter0213 commented on 0213
3 hrs ago
Avatar_universal
Blank
Paxiled commented on Men How to Keep It UP...
4 hrs ago
Avatar_universal
Blank
Paxiled commented on Some Foods From The O...
4 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
LRon
MI
675718_tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
sunny1018
Greencastle, PA
Anxiety Community Resources
Top Anxiety Answerers
Avatar_m_tn
Blank
LRon
MI
675718_tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
sunny1018
Greencastle, PA